On the asymptotic exactness of Bank-Weiser's estimator.
Durán, Ricardo ; Rodriguez, Rodolfo
Numerische Mathematik, Tome 63 (1992), p. 297-304 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1992-01-01
EUDML-ID : urn:eudml:doc:133652
@article{GDZPPN001185942,
     title = {On the asymptotic exactness of Bank-Weiser's estimator.},
     journal = {Numerische Mathematik},
     volume = {63},
     year = {1992},
     pages = {297-304},
     zbl = {0761.65077},
     url = {http://dml.mathdoc.fr/item/GDZPPN001185942}
}
Durán, Ricardo; Rodriguez, Rodolfo. On the asymptotic exactness of Bank-Weiser's estimator.. Numerische Mathematik, Tome 63 (1992) pp. 297-304. http://gdmltest.u-ga.fr/item/GDZPPN001185942/